# SDR CVGA20120241

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N22GA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258327
- Aircraft time: 4,603 hours, 2,525 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST CABIN PRESSURE CLIMBING THRU 25,000FT.  SWITCHED TO MANUAL CONTROL TO PREVENT OXYGEN MASKS FROM DROPPING.
